# SDR F3LA2010100600526

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 25,264 hours, 13,214 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 003705
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0607; NUMEROUS EMERGENCY PATH LIGHTS INOP ON SEATS AND CEILING PANELS. PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-059A. EMERGENCY POWER SUPPLY UNIT 10WL FAILED SYS TEST "BATT FAULT' LIGHT ILLUMINATED. R & R EPSU 10WL IAW A318 33-51-38-000-001 AND 33-51-38-740-050. TEST CHECK NORMAL.
